| Model Number |
BD-400P-1880 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the ezdilate ballon dilator could not be deflated and became stuck inside the scope channel.It is unspecified when this issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Sections h6 and h11 were updated.The device was discarded and not returned for evaluation.The definitive root cause of the dilator issue could not be determined.Olympus will continue to monitor field performance for this device.